# SDR CA980305006

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 60LEAR
- System (JASC): 2440 · External Power System
- Part: Control Panel
- Condition: Overheated
- Location: Pwr Relay Nr 5
- Part time: 511 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) GROUND POWER RELAY STUD NR 5 OVERHEATED CAUSING DAMAGE TO WIRES COMMON TO STUD AND LOSS OF POWER FROM GROUND POWER UNIT.  DAMAGE CAUSED BY NUT COMING LOOSE ON RELAY K7 STUD.  PART TC:  322.
